Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 42, NWS Buffalo, NY

April 4, 2013

NWS Buffalo, NY issued this small craft advisory at Apr 4, 2013, 3:35 PM EDT. It took effect at Apr 5, 2013, 10:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2013, 3:35 PM EDT (19:35 UTC)
In effect from
Apr 5, 2013, 10:00 AM EDT
Expired
Apr 6, 2013, 4:00 AM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WHUS71 KBUF 041935
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT THU APR 4 2013

LOZ043-044-050345-
/O.NEW.KBUF.SC.Y.0042.130405T1400Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
335 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM EDT
SATURDAY. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-050345-
/O.NEW.KBUF.SC.Y.0042.130405T1600Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
335 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 4 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 4 AM EDT
SATURDAY. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMAS
4 follow-up statements
693 
WHUS71 KBUF 050123
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
923 PM EDT THU APR 4 2013

LOZ043-044-050930-
/O.CON.KBUF.SC.Y.0042.130405T1400Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
923 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
4 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-050930-
/O.CON.KBUF.SC.Y.0042.130405T1600Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
923 PM EDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
4 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
944 
WHUS71 KBUF 050744
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
344 AM EDT FRI APR 5 2013

LOZ043-044-051545-
/O.CON.KBUF.SC.Y.0042.130405T1400Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
344 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-051545-
/O.CON.KBUF.SC.Y.0042.130405T1600Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
344 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
EDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
605 
WHUS71 KBUF 051354
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
954 AM EDT FRI APR 5 2013

LOZ043-044-052200-
/O.CON.KBUF.SC.Y.0042.130405T1400Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
954 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-052200-
/O.CON.KBUF.SC.Y.0042.130405T1600Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
954 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
681 
WHUS71 KBUF 051943
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT FRI APR 5 2013

LOZ042>044-060345-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-130406T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
342 PM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:23 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 4, 3:23 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT THU APR 4 2013

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE AREA LATE TONIGHT AND BRING
SCATTERED LIGHT SNOW SHOWERS TO AREAS EAST OF LAKE ONTARIO...
FOLLOWED BY A BRIEF RETURN TO COOLER TEMPERATURES FOR FRIDAY. HIGH
PRESSURE AND WARMER WEATHER WILL THEN RETURN FOR SATURDAY...BEFORE
LOW PRESSURE CROSSING THE GREAT LAKES BRINGS SEASONABLY WARM BUT
ALSO WET WEATHER FOR SUNDAY.

&&

.NEAR TERM /THROUGH FRIDAY/...
WITH OUR REGION REMAINING UNDER THE INFLUENCE OF SLOWLY DEPARTING
HIGH PRESSURE THROUGH MUCH OF TONIGHT...FAIR WEATHER WILL CONTINUE
INTO THE OVERNIGHT HOURS.

VERY LATE TONIGHT AND EARLY FRIDAY...A WEAK AND MOISTURE STARVED
COLD FRONT WILL SLIP ACROSS THE REGION. FOR MOST AREAS THIS FEATURE
WILL MERELY BRING AN INCREASE IN CLOUD COVER...THOUGH THERE WILL BE
A CHANCE OF A FEW LIGHT SNOW SHOWERS ACROSS THE NORTH COUNTRY AND
SAINT LAWRENCE VALLEY...WHERE BOTH LIFT AND AVAILABLE MOISTURE WILL
BE A LITTLE MORE FAVORABLE. WITH RESPECT TO TEMPS...THE MILDER
SOUTHWESTERLY FLOW THAT WILL BE IN PLACE OF THE FRONT SHOULD HELP TO
HOLD LOW TEMPS UP ABOVE GUIDANCE VALUES...WITH READINGS GENERALLY
RANGING FROM THE LOWER 30S ACROSS THE LAKE PLAINS TO THE MID TO
UPPER 20S WELL INLAND.

THE AFOREMENTIONED FRONT WILL THEN QUICKLY DEPART TO OUR EAST FRIDAY
MORNING...WITH HIGH PRESSURE AND COOLER/DRIER AIR BUILDING BACK
ACROSS THE REGION IN ITS WAKE. EXPECT VARYING AMOUNTS OF CU IN THE
COOLER AIRMASS FRIDAY...WITH 850 MB TEMPS OF -5C TO -10C ALLOWING
FOR HIGHS IN THE 40-45 RANGE IN MOST PLACES...THOUGH SOME OF OUR
HIGHEST ELEVATIONS MAY SEE HIGH TEMPS ONLY IN THE UPPER 30S.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FRIDAY NIGHT AN UPPER LEVEL TROUGH WILL BE CARRYING TO THE EAST
TOWARDS NEW ENGLAND WHILE AT THE SURFACE HIGH PRESSURE WILL CREST
ACROSS THE REGION. SUBSIDENCE ASSOCIATED WITH THE HIGH PRESSURE WILL
BRING CLEAR SKIES AND LIGHT WINDS. WITH -12 TO -14C NORTHWEST FLOW
OVER THE GREAT LAKES SOME LAKE CLOUDS ARE POSSIBLE SOUTHEAST OF LAKE
ONTARIO OVERNIGHT. OVERALL THE LIGHT WINDS AND MAINLY CLEAR SKIES
WILL ALLOW FOR OVERNIGHT LOWS TO DROP BACK INTO THE LOWER 20S...WITH
TEENS ACROSS THE STILL SNOW COVERED INLAND SOUTHWESTERN NEW YORK AND
LOW TEENS ACROSS THE SNOWPACKED TUG HILL.

SATURDAY IS SHAPING UP TO BE THE BETTER OF THE TWO WEEKEND DAYS AS
PLENTY OF SUNSHINE GREETS THE REGION SATURDAY MORNING. HIGH AND MID
LEVEL CLOUDS WILL BEGIN TO PUSH INTO THE CWA AHEAD OF A WARM FRONT
THAT WILL LINGER ACROSS THE SOUTHERN OHIO VALLEY THROUGH THE DAY.
THIS WARM FRONT IS ASSOCIATED WITH AN AREA OF LOW PRESSURE THAT IS
ADVANCING NORTHEASTWARD THROUGH THE NORTHERN PLAINS AND FAR WESTERN
GREAT LAKES REGION. THOUGH INCREASING AMOUNTS OF CLOUDS A
SOUTHERLY FLOW PUSHING 850 HPA TEMPS TO 4 TO 6C WILL ALLOW FOR MID
TO UPPER 40S ACROSS THE REGION...WITH A FEW 50S IN SPOTS SOUTH OF
LAKE ONTARIO.

POINT SOUNDINGS ACROSS WNY SHOW THE LOWEST LEVELS REMAINING PRETTY
DRY THROUGH THE DAY SATURDAY. CONVERGENCE ALONG THE LEADING EDGE OF
A 60 KNOT LOW LEVEL JET WILL NOT BE MAXIMIZED UNTIL SATURDAY EVENING
AND THESE FACTORS WILL LIKELY HOLD PRECIPITATION WITH THE NEARING
WARM FRONT OFF UNTIL SATURDAY NIGHT. WILL BRING CHANCE POPS INTO
MUCH OF THE REGION OVERNIGHT AS THE WARM FRONT PUSHES INTO WNY. WITH
THIS SYSTEM PACIFIC BASED...AND VERY LITTLE GULF MOISTURE BROUGHT
INTO THE SYSTEM...RAINFALL WILL REMAIN LIGHT GENERALLY UNDER A
QUARTER OF AN INCH SATURDAY NIGHT. TOWARDS THE NORTH COUNTRY COLDER
AIR WILL LINGER...AND POSSIBLY ALLOW FOR SOME INITIAL WET SNOW
SHOWERS ACROSS HIGHER ELEVATIONS BEFORE PRECIPITATION CHANGES TO
PLAIN RAIN.

A 60 KNOT 2-3K FOOT JET WILL BE RUSHING OVER THE REGION SATURDAY
NIGHT. HOWEVER WITH A WARM AIR ADVECTION PATTERN...WHICH IS NOT
CONDUCIVE TO MIXING DOWN THESE STRONG WINDS. WILL LEAVE GUSTS
GENERALLY IN THE 25 TO 30 MPH RANGE OVERNIGHT...WITH A FEW 35 MPH
GUSTS ACROSS THE PEAKS OF SOUTHWESTERN NEW YORK AND THE TUG HILL.

ON SUNDAY THE COLD FRONT WITH THE AREA OF LOW PRESSURE WILL CROSS
THE REGION WITH LOW LIKELY RAIN SHOWERS PASSING ACROSS THE REGION.
WINDS ALOFT BEHIND THE FRONT WILL QUICKLY DIMINISH AND WHILE A BRIEF
PERIOD OF GUSTY WINDS IS POSSIBLE DO NOT SEE ANY STRONG GUSTS MIXING
DOWN TO THE SURFACE.

THOUGH SUNDAY WILL BE CLOUDIER THAN SATURDAY...AND A BRIEF PERIOD OF
RAIN SHOWERS ALONG THE COLD FRONT...TEMPERATURES SUNDAY WILL LIKELY
BE WARMER THAN SATURDAY. TEMPERATURES AT 5K FEET RISE TOWARDS +5 TO
+6C AND SURFACE HIGHS WILL RISE INTO THE 50S ACROSS MUCH OF THE
REGION.

SUNDAY NIGHT THE COLD FRONT WILL BE EXITING THE REGION. A FEW LIGHT
RAIN SHOWERS/SPRINKLES MAY LINGER THROUGH THE FIRST HALF OF SUNDAY
NIGHT. TOWARDS THE NORTH COUNTRY SOME HIGHER ELEVATION WET SNOW
FLAKES MAY ALSO MIX IN AS PRECIPITATION ENDS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE 12Z SUITE OF MODELS OF THE ECMWF AND GFS CONTINUE TO ADVERTISE
AN AREA OF LOW PRESSURE LIFTING TO THE NORTHEAST TOWARDS THE LOWER
GREAT LAKES MONDAY. TIMING DIFFERENCES REMAIN REGARDING THE MOVEMENT
OF THIS LOW WITH THE GFS A LITTLE BIT SLOWER. GIVEN THE CONSISTENCY
OF THE ECMWF WILL LEAN MORE TOWARDS THIS SOLUTION AT THE MOMENT FOR
THE INITIAL START OF THE PERIOD. SOUTHWESTERLY FLOW AHEAD OF THIS
SYSTEM WILL PICK UP ACROSS THE AREA AND WAA (850H TEMPS WARMING FROM
0C TO +7C/+8C) WILL BEGIN IN ERNEST AS A 50-60 KNOT LLJ MOVES ACROSS
THE REGION MONDAY NIGHT. THIS SYSTEM WILL ALSO BRING WITH IT A PERIOD OF
WIDESPREAD RAIN SHOWERS LATE MONDAY INTO TUESDAY.

A HIGH DEGREE OF UNCERTAINTY WITH THE FORECAST BEYOND TUESDAY AS
MODEL GUIDANCE DIVERGE WITH LARGE DISCREPANCIES BEYOND THIS POINT.
THE 12Z/04 GFS HAS A MAJOR WARM UP MOVING INTO THE LOWER LAKES AS A
TROUGH DIGS INTO THE HIGH PLAINS AND FORCES STRONG DOWNSTREAM HEIGHT
RISES. THE 00Z/04 ECMWF SHOWS A BROAD UPPER TROUGH OVER EASTERN
CANADA...WHICH PLACES A FRONTAL BOUNDARY SOUTH OF NY ACROSS
OH/PA/NJ...LEAVING THE AREA UNDER LIGHT NORTHERLY FLOW AND THE
CHILLY SIDE OF THE BOUNDARY.

GIVEN THE LARGE DISCREPANCY BETWEEN THE GFS/ECMWF AT THIS MOMENT
WILL GO AHEAD WITH A BLEND OF THE TWO WITH SLIGHTLY ABOVE AVG
TEMPERATURES. LOOKING A LITTLE FURTHER OUT...DESPITE IT
FEELING/LOOKING MORE LIKE WINTER THAN SPRING ACROSS THE EASTERN
GREAT LAKES THE PAST SEVERAL WEEKS...THE EXTEND OUTLOOK (DAYS
8-14)CONTINUES TO ADVERTISE THE POTENTIAL FOR ABOVE NORMAL TEMPS THE
MIDDLE HALF OF APRIL. THE DEVELOPMENT OF A POSITIVE AO (ARCTIC
OSCILLATION) SUPPORTS THIS WARMING TREND.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SOME CIRRUS-LEVEL CLOUDINESS AND ASSOCIATED VFR CONDITIONS WILL
PERSIST THROUGH MUCH OF TONIGHT. LATE TONIGHT AND EARLY FRIDAY...A
WEAK BUT MOISTURE STARVED COLD FRONT WILL SLIDE SOUTHEAST ACROSS OUR
REGION...PRODUCING SOME LOWER VFR CLOUDS AS WELL AS A BRIEF CHANCE
OF SOME LIGHT SNOW SHOWERS EAST OF LAKE ONTARIO. WHILE SOME
HIGHER-END MVFR CIGS CANNOT BE RULED OUT ALONG AND IMMEDIATELY AFTER
THE FRONTAL PASSAGE...FOR NOW THIS POTENTIAL APPEARS TOO LOW AND FOR
TOO BRIEF A PERIOD TO BE WORTH MENTIONING IN THE TAFS. FOLLOWING THE
FROPA...EXPECT DRY VFR WEATHER UNDER SCT-BKN VFR CLOUDINESS ON
FRIDAY.

OUTLOOK...
FRIDAY NIGHT THROUGH SATURDAY...VFR.
SATURDAY NIGHT...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS...SOME LLWS
WILL ALSO BE LIKELY.
SUNDAY...MVFR WITH RAIN SHOWERS LIKELY.
MONDAY AND TUESDAY...VFR/MVFR WITH A CHANCE OF RAIN SHOWERS.

&&

.MARINE...
A WEAK COLD FRONT WILL CROSS THE LOWER LAKES LATE TONIGHT WITH
LITTLE FANFARE...HOWEVER INCREASING NORTHWESTERLY FLOW BEHIND THE
FRONT WILL BRING ADVISORY-LEVEL WINDS AND WAVES TO THE SOUTHEASTERN
SHORES OF LAKE ONTARIO FRIDAY AFTERNOON AND MUCH OF FRIDAY NIGHT.
HIGH PRESSURE WILL THEN RETURN TO THE REGION LATER FRIDAY NIGHT AND
SATURDAY...ALLOWING WINDS AND WAVES TO SUBSIDE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 4 AM EDT SATURDAY
         FOR LOZ043-044.
         SMALL CRAFT ADVISORY FROM NOON FRIDAY TO 4 AM EDT SATURDAY
         FOR LOZ042.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...THOMAS
LONG TERM...AR
AVIATION...JJR
MARINE...JJR/WOOD
Hazardous weather outlook, Apr 4, 5:16 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
516 AM EDT THU APR 4 2013

NYZ001>008-010>014-019>021-085-050930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
516 AM EDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-SLZ022-024-050930-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
516 AM EDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.